An Equivariant Lefschetz Formula for Finite Reductive Groups.
Mathematische Annalen, Tome 251 (1980), pp. 253-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Lefschetz formula, Chevalley-Weil formula, differentials, singularities of the coarse moduli space, smooth curves, group representation ring
@article{MAN_1980__251_163440,
author = {G. Ellingsrud and K. Lonsted},
title = {An {Equivariant} {Lefschetz} {Formula} for {Finite} {Reductive} {Groups.}},
journal = {Mathematische Annalen},
pages = {253--262},
year = {1980},
volume = {251},
zbl = {0425.14012},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__251_163440/}
}
G. Ellingsrud; K. Lonsted. An Equivariant Lefschetz Formula for Finite Reductive Groups.. Mathematische Annalen, Tome 251 (1980), pp. 253-262. http://geodesic.mathdoc.fr/item/MAN_1980__251_163440/